# SDR DALA12003873219

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 64,470 hours, 28,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD LIGHT BATTERY FAULTED ON CIDS.  MAINTENANCE REPLACED BATTERY PACK FROM EPSU 10WL AND FUNCTIONAL CHECKED NORMAL.
